# SDR SWAA2022030804077

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD WHEEL WELL PANEL 193CR IS DELAMINATED ON FWD EDGE. / REFERENCE DEFECT NO. T914544 PANEL 193CR ROBBED FROM N7723E AND INSTALLED ON DEFECT NO. T914544
